# SDR P5CA2021010300003

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,941 hours, 22,315 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Status Message
- Condition: False Activation
- Location: Lt Tai Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE TAI VALVE STATUS MESSAGE.  PERFORMED FIM 30-21 FAULT TREE 805.  LT ENGINE TAI OPERATIONS CHECK GOOD.  OK FOR SERVICE AT THIS TIME.
